MathSciNet Relay Station
MathSciNet bibliographic data
MR3061386 30H20
Cho, Hong Rae; Han, Su Kyung Exponentially weighted $L\sp p$-estimates for $\overline\partial$ on the unit disc. J. Math. Anal. Appl. 404 (2013), no. 1, 129–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement